Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Anaprox cause any side effects on teenagers?

my daughter who is only 17 years old is having terrible problems with her periods. high flows, extreme cramping. No one can help us. I want her to go onto Anaprox, as this was the only thing that helped me when I was a girl. they keep telling me no, as she is not 18 years old .....but she is missing anywhere from 3 to 5 days a month, and it is affecting her school.
Fri, 28 Dec 2018
Report Abuse
General & Family Physician 's  Response
Hello,

Pain and high flows associated with periods are not uncommon. Anaprox is a non steroidal anti inflammatory drug which will help relieve the pain associated with her periods. If she is experiencing extreme cramping, ask her OBGYN if Dicyclomine can be added with Anaprox.

I hope it helps. Please let me know if I can assist you further.

Take care.

Regards,
Dr. Prabhash Verma, General & Family Physician
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi..I am 18 years old teenager... I am deeply attracted by porn video ,picture. I always masterbate when I saw these videos as like 2/3 times a...